Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Finding octonion algebras in associative algebras


Author: John R. Faulkner
Journal: Proc. Amer. Math. Soc. 104 (1988), 1027-1030
MSC: Primary 17A75
MathSciNet review: 931729
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An embedding of octonion algebras in central simple degree three associative algebras is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17A75

Retrieve articles in all journals with MSC: 17A75


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0931729-9
PII: S 0002-9939(1988)0931729-9
Article copyright: © Copyright 1988 American Mathematical Society